# SDR CALA2025121012008

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 111,123 hours, 14,849 cycles
- System (JASC): 3810 · Potable Water System
- Part: Linkage
- Condition: Faulted
- Location: Fill Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO WATER AVAILABLE, NO PRESSURE FOR TOILET.  WASTE TANK 3 FULL. ON GROUND NO WATER AVAILABLE IN ACFT.  WATER SERVICE CART CONFIRMED WATER TANKS FULL. ALL HANDLES CLOSED-NORMAL POSITION, CYCLED DURING SERVICE. STILL NO WATER, CONFIRMED WATER COMPRESSOR RUNNING ON GROUND.  FOUND WATER FILL VALVE NOT FULLY CLOSED WHEN HANDLE IS PUSHED IN.  MANUALLY CLOSED FILL VALVE, REINSTATED WATER COMPRESSOR, WATER IS AVAILABLE IN ACFT. VERIFIED APU BLEED IS PROVIDING AIR - WATER SYS. DEFERRED WATER FILL VALVE IAW MEL 3810BH, CABLE - WATER SERVICE PANEL DOES NOT CLOSE VALVE FULLY.  FILL - OVERFLOW VALVE CABLE & LINKAGE BAD. DEFERRED,  WASTE TANK 3 CONFIRMED EMPTY.  DISCREPANCY RESULTING IN RETURN TO FIELD & CANCELATION OF FLT 195-06 MUC EWR.
